# SDR SIMA20210216008

- Difficulty date: February 16, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,870 hours, 32,922 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME 73 CLEAT IS CRACKED BETWEEN STR 9R AND STR 10R.  REPLACED SHEAR CLIP IAW SRM 51-40-02.
